MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW 48MM- FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW 48MM- FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 458.948
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 177 centimeters.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal of a trochanteric fixation nail (tfn) system due to non-union of the intertrochanteric fracture which was also converted into a right total hip.The distal screw was broken in the nail.The original date of implant was on (b)(6) 2016.It is unknown if there was a surgical delay.Procedure outcome was unknown.The patient experienced pain in the hip.Concomitant device reported: 11mm/130 degree ti cannulated troch fixation nail (part 456.420s, lot unknown, quantity 1); 11.0mm ti helical blade 95mm (part 456.304, lot unknown, quantity 1).This report is for a locking screw.This is report 1 of 1 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW 48MM- FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8621149
Report Number2939274-2019-58159
Device Sequence Number2129813
Product Code HWC
UDI-Device Identifier10886982230935
UDI-Public(01)10886982230935
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number458.948
Device Catalogue Number458.948
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2019
Initial Report FDA Received Date05/17/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11.0MM TI HELICAL BLADE 95MM; 11MM/130 DEGREE TFN
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight74